首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
DERIVATIVES OF CONTINUOUS-FUNCTIONS
被引:0
|
作者
:
ANDERSEN, KF
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV ALBERTA,EDMONTON,ALBERTA,CANADA
UNIV ALBERTA,EDMONTON,ALBERTA,CANADA
ANDERSEN, KF
[
1
]
机构
:
[1]
UNIV ALBERTA,EDMONTON,ALBERTA,CANADA
来源
:
AMERICAN MATHEMATICAL MONTHLY
|
1981年
/ 88卷
/ 04期
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:296 / 296
页数:1
相关论文
共 50 条
[1]
DERIVATIVES OF CONTINUOUS-FUNCTIONS
不详
论文数:
0
引用数:
0
h-index:
0
不详
AMERICAN MATHEMATICAL MONTHLY,
1982,
89
(08):
: 603
-
604
[2]
ON CONTINUOUS-FUNCTIONS WITH NO UNILATERAL DERIVATIVES
HATA, M
论文数:
0
引用数:
0
h-index:
0
机构:
KYOTO UNIV,FAC SCI,DEPT MATH,KYOTO 606,JAPAN
KYOTO UNIV,FAC SCI,DEPT MATH,KYOTO 606,JAPAN
HATA, M
ANNALES DE L INSTITUT FOURIER,
1988,
38
(02)
: 43
-
62
[3]
CONTINUOUS-FUNCTIONS AND APPROXIMATE SYMMETRIC DERIVATIVES
EVANS, MJ
论文数:
0
引用数:
0
h-index:
0
机构:
OHIO UNIV,DEPT MATH,ATHENS,OH
OHIO UNIV,DEPT MATH,ATHENS,OH
EVANS, MJ
COLLOQUIUM MATHEMATICUM,
1974,
31
(01)
: 129
-
136
[4]
BAIRE 1 FUNCTIONS, APPROXIMATELY CONTINUOUS-FUNCTIONS AND DERIVATIVES
PETRUSKA, G
论文数:
0
引用数:
0
h-index:
0
机构:
EOTVOS LORAND UNIV,DEPT ANAL 1,MUZEUM KRT 6-8,1088 BUDAPEST,HUNGARY
EOTVOS LORAND UNIV,DEPT ANAL 1,MUZEUM KRT 6-8,1088 BUDAPEST,HUNGARY
PETRUSKA, G
LACZKOVI.M
论文数:
0
引用数:
0
h-index:
0
机构:
EOTVOS LORAND UNIV,DEPT ANAL 1,MUZEUM KRT 6-8,1088 BUDAPEST,HUNGARY
EOTVOS LORAND UNIV,DEPT ANAL 1,MUZEUM KRT 6-8,1088 BUDAPEST,HUNGARY
LACZKOVI.M
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE,
1974,
25
(1-2):
: 189
-
212
[5]
ATTRACTIVE PROPERTIES VIA GENERALIZED DERIVATIVES OF CONTINUOUS-FUNCTIONS
BRUCKNER, AM
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF SANTA BARBARA, DEPT MATH, SANTA BARBARA, CA 93106 USA
BRUCKNER, AM
BUCZOLICH, Z
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CALIF SANTA BARBARA, DEPT MATH, SANTA BARBARA, CA 93106 USA
BUCZOLICH, Z
CZECHOSLOVAK MATHEMATICAL JOURNAL,
1992,
42
(02)
: 271
-
278
[6]
WHERE THE CONTINUOUS-FUNCTIONS WITHOUT UNILATERAL DERIVATIVES ARE TYPICAL
MALY, J
论文数:
0
引用数:
0
h-index:
0
MALY, J
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1984,
283
(01)
: 169
-
175
[7]
DERIVATIONS ON CONTINUOUS-FUNCTIONS
WATATANI, Y
论文数:
0
引用数:
0
h-index:
0
WATATANI, Y
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,
1980,
79
(02)
: 206
-
206
[8]
APPROXIMATELY CONTINUOUS-FUNCTIONS
GRANDE, Z
论文数:
0
引用数:
0
h-index:
0
GRANDE, Z
COLLOQUIUM MATHEMATICUM,
1974,
29
(02)
: 247
-
251
[9]
ON SPACES OF CONTINUOUS-FUNCTIONS
PAVLOVSKII, DS
论文数:
0
引用数:
0
h-index:
0
PAVLOVSKII, DS
DOKLADY AKADEMII NAUK SSSR,
1980,
253
(01):
: 38
-
41
[10]
CONTINUOUS-FUNCTIONS ARE CONSTANT
SCHUCHAT, A
论文数:
0
引用数:
0
h-index:
0
机构:
WELLESLEY COLL,WELLESLEY,MA 02181
WELLESLEY COLL,WELLESLEY,MA 02181
SCHUCHAT, A
AMERICAN MATHEMATICAL MONTHLY,
1988,
95
(02):
: 140
-
140
←
1
2
3
4
5
→